In order to determine the characteristics of drug-induced liver injury (DILI), adult patients diagnosed with tuberculosis and with an anti-tuberculosis treatment scheme including pyrazinamide were studied. The re-exposure process was used for the cause-effect analysis of the DILI. A total of 10 patients were found with pyrazinamide-associated DILI; the median age and hospital stay were 40.5 years (from 22 to 76 years) and 41 days (from 11 to 130 days), respectively. The median time in which the events appeared was 14 days (from 3 to 46 days); jaundice was observed in 4 patients and radiological patterns such as hepatocellular, mixed and cholestatic were found in 5, 3 and 2 patients, respectively. Mild presentation of DILI was observed in 6 cases (60%) and moderate in 3 (30%). In conclusion, pyrazinamide-associated DILI required prolonged hospital stay, presented jaundice in little more than a third of the cases, and radiologically, the hepatocellular pattern predominated.
|Translated title of the contribution||Clinical characteristics of pyrazinamide-associated hepatotoxicity in patients at a hospital in lima, peru|
|Number of pages||5|
|Journal||Revista Peruana de Medicina Experimental y Salud Publica|
|State||Published - 1 Jul 2020|
Bibliographical notePublisher Copyright:
© 2020, Instituto Nacional de Salud. All rights reserved.